Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on a Probability Model for Fibrous Composites

R. L. Smith
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 382, No. 1782 (Jul. 8, 1982), pp. 179-182
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/2397275
Page Count: 4
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on a Probability Model for Fibrous Composites
Preview not available

Abstract

This note presents an alternative formulation of a theorem given in an earlier paper by the same author. The new formulation is more consistent with previously known results and leads to better numerical approximations.

Page Thumbnails

  • Thumbnail: Page 
179
    179
  • Thumbnail: Page 
180
    180
  • Thumbnail: Page 
181
    181
  • Thumbnail: Page 
182
    182